# SDR DALA2022120107696

- Difficulty date: May 24, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 23,164 hours, 9,265 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSP FOUND LEFT NOSE GEAR DOOR DAMAGED. REPAIRED DAMAGE IAW SRM 52-80-01.
